my mother takes risperdal 2 mg once a day plus depression medicin ( remeron and saraton ) also once but the problem that after she used risperdal for approximate one month her jaw in uncontrollable way i don't know what can i do now should she stop takes riperdal
3 Sep 2009
you should talk to your mother and have her contact her dr asap. that could be a very bad side effect or reaction to her meds. i had a severe reaction to abilify, after taking it for about 2 weeks, i was ready to bury myself. my dr took me off of it right then. some of the side effects of meds could be fatal check any paperwork she may have gotten from the drugstore where she gets her meds. i would still call her dr right now and tell him what is happening, it's better to be safe than sorry, please take my advice, i'm sure other people will say the same . hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've stopped Risperdal but side effects continue. New psychiatrist appt tomorrow (2nd appt)... Old psychiatrist prescribed Invega but I never ...
1 answer • 8 Jul 2011
Has anyone taken a low dose of Risperdal (0.25 mg) and seen improvement and without any side effects? The tremors really scare me and ready about the ...
3 answers • 5 Dec 2012
Relative has following side effects. Difficulty swallowing, confusion, excessive drool, weak muscles.
1 answer • 17 Sep 2013
... helped or the side-effects were unexceptable)can anyone share with me how Serquel 100mg or any dose works for them and after that it'd be ...
2 answers • 7 Jan 2014
I am in hospital at the moment and am currently taking 6mg of risperdal for hearing voices, I have only been taking them for three weeks, I have ...
1 answer • 22 May 2014